# SDR 9610869998

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND DURING APPROACH INTO MSP.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR RETRACT AND EXTEND IN-LINE RESTRICTORS. ADJUSTMENT WAS ALSO MADE TO NOSE GEAR DOOR.  CYCLED GEAR SEVERAL TIMES.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
